# SDR GLBA200909292

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 27,765 hours, 35,364 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1003810061
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - PILOTS REPORTED THAT UPON TAKEOFF AND CLIMBING THAT THE GEAR HANDLE IN TRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION. MAINTENANCE REMOVED AND REPLACED THE NOSE AND RIGHT HAND MAIN UPLOCK SWITCHES. MAINTENANCE RIGGED THE SWITCHES AND THE OPERATIONAL CHECKS WERE GOOD REFERENCE 1900D MM 32-60-00-201. RII INSPECTION COMPLIED WITH PER TASKCARD 4.3.8 FOR THE INSTALLATION AND RIGGING.
